# SDR 2007UALA04023

- Difficulty date: October 1, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 13L INTERCOSTAL ATTACHED ANGLE CRACKED AT STR 13L ON FWD SIDE OF FWD ENTRY DOOR CUTOUT ON REMOVAL FOR ACCESS FOR DOOR HINGE CUTOUT REPAIR.     MAJOR REPAIR: REPLACED INTERCOSTAL.
